# SDR AWXA200301620

- Difficulty date: December 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT LAVATORY MAIN DECK STIFFENER STRAP BS 1016, LBL 6 TO RBL 6.  MAINTENANCE REMOVED CORRODED STIFFENER STRAP BS 1016, LBL 6 TO RBL 6; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 9, PG 39.
